首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
ABEL AND RIESZ TRANSFORMS OF SERIES HAVING BOUNDED PARTIAL SUMS
被引:0
|
作者
:
AGNEW, RP
论文数:
0
引用数:
0
h-index:
0
AGNEW, RP
机构
:
来源
:
JOURNAL OF RATIONAL MECHANICS AND ANALYSIS
|
1954年
/ 3卷
/ 01期
关键词
:
D O I
:
暂无
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:47 / 72
页数:26
相关论文
共 50 条
[1]
ABEL TRANSFORMS AND PARTIAL SUMS OF TAUBERIAN SERIES
AGNEW, RP
论文数:
0
引用数:
0
h-index:
0
AGNEW, RP
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY,
1948,
54
(03)
: 276
-
276
[2]
ABEL TRANSFORMS AND PARTIAL SUMS OF TAUBERIAN SERIES
AGNEW, RP
论文数:
0
引用数:
0
h-index:
0
AGNEW, RP
ANNALS OF MATHEMATICS,
1949,
50
(01)
: 110
-
117
[3]
PARTIAL SUMS AND TRANSFORMS OF TAUBERIAN SERIES
AGNEW, RP
论文数:
0
引用数:
0
h-index:
0
AGNEW, RP
ANNALS OF MATHEMATICS,
1960,
71
(03)
: 395
-
407
[4]
Riesz transforms on connected sums
论文数:
引用数:
h-index:
机构:
Carron, Gilles
ANNALES DE L INSTITUT FOURIER,
2007,
57
(07)
: 2329
-
2343
[5]
QUANTITATIVE BEHAVIOR OF TRANSFORMS WITH NORM-BOUNDED PARTIAL-SUMS
PIGNO, L
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV KENTUCKY,LEXINGTON,KY 40506
UNIV KENTUCKY,LEXINGTON,KY 40506
PIGNO, L
论文数:
引用数:
h-index:
机构:
SMITH, B
AMERICAN JOURNAL OF MATHEMATICS,
1980,
102
(02)
: 321
-
326
[6]
Riesz transforms for bounded Laplacians on graphs
Chen, Li
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Connecticut, Dept Math, 341 Mansfield Rd, Storrs, CT 06269 USA
Univ Connecticut, Dept Math, 341 Mansfield Rd, Storrs, CT 06269 USA
Chen, Li
Coulhon, Thierry
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Cergy Pontoise, Cergy, France
Univ Connecticut, Dept Math, 341 Mansfield Rd, Storrs, CT 06269 USA
Coulhon, Thierry
Hua, Bobo
论文数:
0
引用数:
0
h-index:
0
机构:
Fudan Univ, Sch Math Sci, LMNS, Shanghai 200433, Peoples R China
Fudan Univ, Shanghai Ctr Math Sci, Shanghai 200433, Peoples R China
Univ Connecticut, Dept Math, 341 Mansfield Rd, Storrs, CT 06269 USA
Hua, Bobo
MATHEMATISCHE ZEITSCHRIFT,
2020,
294
(1-2)
: 397
-
417
[7]
Riesz transforms for bounded Laplacians on graphs
Li Chen
论文数:
0
引用数:
0
h-index:
0
机构:
University of Connecticut,Department of Mathematics
Li Chen
Thierry Coulhon
论文数:
0
引用数:
0
h-index:
0
机构:
University of Connecticut,Department of Mathematics
Thierry Coulhon
Bobo Hua
论文数:
0
引用数:
0
h-index:
0
机构:
University of Connecticut,Department of Mathematics
Bobo Hua
Mathematische Zeitschrift,
2020,
294
: 397
-
417
[8]
RIESZ TRANSFORMS AND PARTIAL DERIVATIVES
YUDIN, VA
论文数:
0
引用数:
0
h-index:
0
YUDIN, VA
MATHEMATICS OF THE USSR-SBORNIK,
1991,
69
(02):
: 445
-
451
[9]
ABEL TRANSFORMS OF TAUBERIAN SERIES
AGNEW, RP
论文数:
0
引用数:
0
h-index:
0
AGNEW, RP
DUKE MATHEMATICAL JOURNAL,
1945,
12
(01)
: 27
-
36
[10]
RIESZ TRANSFORMS OF BOUNDED FUNCTIONS OF COMPACT SUPPORT
NGUYENXUANUY
论文数:
0
引用数:
0
h-index:
0
NGUYENXUANUY
MICHIGAN MATHEMATICAL JOURNAL,
1977,
24
(02)
: 169
-
175
←
1
2
3
4
5
→